# SDR LR7A02014

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 41,468 hours, 18,769 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 36001519
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HSP53118 FOUND NR 2 ENGINE FS 517 OUTBOARD TRUSS MOUNT LUG CRACKED AT FWD DIAGONAL TUBE ATTACH HOLE, CWS 216L, WL 275.  REPLACED TRUSS MOUNT IAW SRM SMP 583 51-10 PG 4.
